# SDR 10172005A

- Difficulty date: October 14, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 24,612 hours, 34,229 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47790005
- Part serial: 8416011
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FIRE LOOP STUCK IN TEST MODE.  INSPECTED FIRE LOOP NO DEFECTS FOUND, INSPECTED CONTROLLER AND C/B, NO DEFECTS NOTED, DISCONNECTED LOOP AT FIREWALL, FIRE LOOP LIGHT REMAINED ON, RECONNECTED LOOP AT FIREWALL LIGHT REMAINED ON.  FOUND FIRE DETECTION CONTROL BOX BAD REPLACED IT WITH NEW ONE PN ON/OFF 477-90005, SN ON 9235-001 SN OFF 8416-011.
